# SDR HEEA0016864

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- System (JASC): 2350 · Audio Integrating System
- Part: Ics
- Part number: AMS44
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER NR 5 NO SIDETONE OR RECEIVE.
